# SDR CA021009002

- Difficulty date: September 29, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 6047T63P04
- Condition: Leaking
- Location: Engine
- Component: Engine, Genelc, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN COCKPIT IMMEDIATELY AFTER TAKEOFF.  MOSTLY COMING FROM CAPTAIN'S VENT.  DONNED O2 MASKS.  SMOKE LAV MESSAGE FOLLOWED.  PERFORMED EMERGENCY PROCEDURE.  FA NOTICED SMOKE IN CABIN AS WELL.NO FIRE IN LAV.  PERFORMED EVACUATION AT GATE.LANDED OVERWEIGHT (50,000 LBS). REMOVED AND REPLACED NR 1 CARBON SEAL IAW GE MM.  RAN PACKS WITH ENGINES.  NO SMOKE IN CABIN OR COCKPIT.  ALL CHECKS GOOD
